# SDR AU510001936

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 3GFR34C703B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE CRACKED AT 40` STATION.  FURTHER INVESTIGATION OPENED UP THE CRACK AND FOUND A LARGE AREA OF CORROSION.
